# SDR SWAA980702

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N334SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22938
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND GOUGED INNER SURFACE OF SKIN UNDER VHF ANTENNA AT BS 500 PLUS 5, WL 149, LBL 01.  REPAIRED PER BOEING SRM.
